With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
I have just mixed the tiniest amount of Premarin cream into some lubricant and applied a smear to see how I feel.
I have tried estriol for vaginal dryness but my body is totally intolerant of it even in tiny amounts. I get terribly depressed and emotional on it. I am very hormone sensitive and even a smear of estriol used to affect me for days afterwards, but I have heard that a lot of ladies have emotional problems when they use it
I have been really afraid of the Premarin but I am feeling brave at present as I just had a testosterone top up. I applied the Premarin half an hour ago and I feel slightly woozy. I am ok with that but I can't stand the emotional stuff that follows with the estriol so here's hoping I won't get that!
If anyone else has any good or bad to say about their experiences with it I would be interested.
I only intend to use a little vaginally-to be honest I have heard it is excellent in helping to balance the testosterone for libido.
hi there uk lady,
Im finding iam very sensitive to any hormonal changes,ive had a doc that keeps pushing premarin and may have to give it a try if my copmounded stuff doesnt work for me soon.I hope this works for you,i havent tried it but just wanted to say good luck.
I could feel last night after I applied the Premarin that I wasn't going to react to it in the strong way I have done on the bios. I was so confident that after an hour I applied some more. I thought I might as well try it once properly and get it over with.
Apart from a bit of a headache I felt ok and this morning I have woken up feeling fine.
If I use estriol I can't stop weeping and estradiol made me very ill!
I have realised I must be allergic to the bios. I have never thought of going near Premarin because it has a lot of ethical issues (what with the horse urine) but it works for me!
I notice that there are other ladies here who can't tolerate the bios. Maybe the Premarin would be ok? I can't believe I am recommending it because I really thought it was supposed to be deadly and very strong!
I am really pleased I have found something that doesn't make me feel dreadfully ill.
Im confused??? premarin is estradiol? I too have terrible time tolerating any hormones at all..bio's or other. I think some of our bodies just cant handle them..maybe the premarin will work good for you..I sure hope so. Its worth a try right? I tried vagifem and felt super sick after..
No Premarin is not the same as bioidentical estradiol. Bio Estradiol and estriol are Yam based. Some women are allergic to Yams. Premarin is not bio estradiol so it is a different formulation. It is derived from different sources - Mares urine. (unfortunately)
I cannot use Vagifem either-it made my heart pound and I felt very dizzy and sick on it.
The Premarin does not cause any heart pounding or dizziness. I just had a headache and that is it. I am really surprised I am ok with it. I really thought I would be really ill but I am fine
I think I have an allergy to the bio's as well. Im allergic to soy, but my bio-cream is yam based. I guess some women have trouble with that as well. I tried a very low dose premarin tablet and it made me have a massive migraine within the hour. im still trying to find something that I might be able to tolerate..has been just nightmare trying to figure this out..good luck to you though!!!
congrats uk lady!!!!!Im soooo happy for you.Im starting to think im alergic to the bios as well,at least the progesterone cause it makes my head itch and nose.The estrogens do make me mood swing and my heart race and i retain a lot of water on them but i dont have any itching from them.My estrogens are soy based whereas the progesterone is yam.How much of the premarin cream are you on?
Oh you are probably right-I get confused between soy and yam based hormones.Yes the Estradiol is soy based isn't it. Either way I seem to be allergic to it. I was using soy capsules for ages and didn't realise they were making me feel worse!
I am using the .625 cream but I am not using a gram as yet. I have been starting low so I am using about a petite pois size lump at present. Tonight I have upped it a little more. I am not doing it all at once. I leave it an hour and then add a little. I get a rush from it but then it dies down which the estradiol never did.
I wonder if using just the cream would be enough to stop hot flushes?
I dont see why not,its getting your system through your skin.In fact i think it gets in your system faster through the skin becaause it doesnt have to go through the digestive track.Well,maybe i should give this premarin a try.Are you feeling relief from it yet in any way?